CSpace
REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH RESISTANCE
Qian, Zhongmin; Xu, Mingyu
2018
Source PublicationANNALS OF APPLIED PROBABILITY
Volume28Issue:2Pages:888
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33813
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Qian, Zhongmin,Xu, Mingyu. REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH RESISTANCE[J]. ANNALS OF APPLIED PROBABILITY,2018,28(2):888.
APA Qian, Zhongmin,&Xu, Mingyu.(2018).REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH RESISTANCE.ANNALS OF APPLIED PROBABILITY,28(2),888.
MLA Qian, Zhongmin,et al."REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH RESISTANCE".ANNALS OF APPLIED PROBABILITY 28.2(2018):888.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qian, Zhongmin]'s Articles
[Xu, Mingyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qian, Zhongmin]'s Articles
[Xu, Mingyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qian, Zhongmin]'s Articles
[Xu, Mingyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.